# SDR CALA2013020100081

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: 115A6230
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL, TWO ATTACH BOLTS WORN THROUGH BRACKET JUST AFT OF PYLON. INSTALLED NEW ATTACH BOLTS, REPAIRED DEFLECTION CONTROL RIB UPPER TAB, RT WING T/E REF ECRA 5750-04241 REV C.
